# SDR AU980612

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: PHC1088Y
- Condition: Cracked
- Location: Fuel Injector
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE FUEL NOZZLE ELBOW CRACKED AND LEAKING FUEL.  THE NOZZLE WAS LOCATED AT APPROXIMATELY THE 1 O'CLOCK POSITION.  THE ELBOW WAS IDENTIFIED AS AN OLD TYPE CAST ELBOW WHICH HAD BEEN FOUND TO BE PRONE TO POROSITY.
